# SDR SWAA2025032407529

- Difficulty date: March 19, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 26,288 hours, 13,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD HEADER EXIT SIGN HAS ONE EACH BULB OUT. <[01] REPLACED 1EA BULB AT FSD EXIT SIGN IAW AMM 33-51-01-960-801.; [02] REPLACED 1EA BULB AT FSD EXIT SIGN IAW AMM 33-51-01-960-801 OPS CHECK GOOD.
